The Eureka Repository is closing down and will not be available after the end of 2019. All publications from current Faculty have now been migrated to Symplectic Elements. See the Sainsbury Library Blog for more information. ×

Items where Keyword is "Damped trend exponential smoothing" (Publications and Working Papers)

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: T
Number of items: 1.

T

Taylor, James (2004) Exponential Smoothing with a Damped Multiplicative Trend. International Journal of Forecasting, 19 (4). pp. 715-725. Link to full text available through this repository.
+

This list was generated on Sat Oct 19 06:40:39 2019 UTC.